VOL. 169 · NO. 8 | 1 June 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 169 (8), (1 June 2020)
No abstract available
Articles
Chi Li
Duke Math. J. 169 (8), 1397-1483, (1 June 2020) DOI: 10.1215/00127094-2019-0073
KEYWORDS: asymptotically conical Kähler metrics, asymptotic rate, analytic compactifications, embeddings of submanifolds, linearizable, splitting, comfortably embedded, deformation of affine cones, 32G05, 53C55
Yves Benoist, Sébastien Miquel
Duke Math. J. 169 (8), 1485-1539, (1 June 2020) DOI: 10.1215/00127094-2019-0082
KEYWORDS: discrete groups, arithmetic groups, algebraic groups, semisimple groups, parabolic groups, 22E40, 11F06, 20H05
Max Engelstein, Luca Spolaor, Bozhidar Velichkov
Duke Math. J. 169 (8), 1541-1601, (1 June 2020) DOI: 10.1215/00127094-2019-0077
KEYWORDS: epiperimetric inequality, monotonicity formula, Bernoulli problem, free boundary, Singular points, 35R35, 35J60
Backmatter
Duke Math. J. 169 (8), (1 June 2020)
No abstract available
Back to Top